PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 65 | 2 | 157-164
Tytuł artykułu

Smooth points of Musielak-Orlicz sequence spaces equipped with the Luxemburg norm

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
65
Numer
2
Strony
157-164
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-05-05
Twórcy
  • Institute of Mathematics, A. Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
  • Institute of Mathematics, Technical University of Poznań, Piotrowo 3a, 60-965 Poznań, Poland
Bibliografia
  • [1] T. Ando, Linear functionals on Orlicz spaces, Nieuw Arch. Wisk. 3 (8) (1960), 1-16.
  • [2] J. Diestel, Geometry of Banach Spaces--Selected Topics, Lecture Notes in Math. 481, Springer, 1975.
  • [3] R. Grząślewicz and H. Hudzik, Smooth points of Orlicz spaces equipped with the Luxemburg norm, Math. Nachr. 155 (1991), 31-45.
  • [4] H. Hudzik and Y. Ye, Support functionals and smoothness in Musielak-Orlicz sequence spaces endowed with the Luxemburg norm, Comment. Math. Univ. Carolinae 31 (4) (1990), 661-684.
  • [5] M. A. Krasnoselskiĭ and Ya. B. Rutickiĭ, Convex Functions and Orlicz Spaces, Noordhoff, Groningen 1961 (translated from Russian).
  • [6] W. A. J. Luxemburg, Banach function spaces, thesis, Delft 1955.
  • [7] J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math. 1034, Springer, 1983.
  • [8] R. Phelps, Convex Functions, Monotone Operators and Differentiability, Lecture Notes in Math. 1364, Springer, 1989.
  • [9] R. Płuciennik and Y. Ye, Differentiability of Musielak-Orlicz sequence spaces, Comment. Math. Univ. Carolinae 30 (1989), 699-711.
  • [10] M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, Dekker, New York 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv65i2p157bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.